# SDR VTZA96280

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 810
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ttl Vlv
- Part number: 8973312
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6177 - IAD-PIT - ABORTED TAKEOFF DUE TO LEFT ENGINE TORQUE DROPPED AND THEN SURGED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE DEFERRED TTL, OPENED DMI 42445, MEL 76-20.  MAINTENANCE CLOSED DMI 42445 ON 7-25-96 BY REPLACING TTL VALVE.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
